AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 11, Numéro 2, Année 2016

Cheikh Tidiane SECK,Diam BA,Gane Samb LO,
Nonparametric confidence intervals for tail dependence based on copulas, pp. 1023-1039
DOI : http://dx.doi.org/10.16929/as/2016.1023.90
ABSTRACT
Asbtract manquant
Citer cet article
Cheikh Tidiane SECK,Diam BA,Gane Samb LO, (2016). Nonparametric confidence intervals for tail dependence based on copulas. Afrika Statistika . Volume 11(2), pp 1023-1039
Doi : http://dx.doi.org/10.16929/as/2016.1023.90













JAS
JAS



ok